# SDR UALA2012101105782

- Difficulty date: October 10, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 71,237 hours, 21,053 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT SIDE LIGHTS FALLING OUT AT ROW 5 AND 10.  SECURED ROW 5 AND REPLACED FWD LIGHT ASSEMBLY AT 5B.  EMERGENCY LIGHTS CHECK OKAY.
